Vol. 27, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalized convexity cones and their duals

Dan Amir and Zvi Ziegler

Vol. 27 (1968), No. 3, 425–440
Abstract

The structure of the intersections and unions of generalized convexity cones is analysed. The main results involve on the one hand denseness properties of sums of two distinct generalized convexity cones and on the other hand the availability of a decomposition for measures of the cones dual to intersections of generalized convexity cones. As an application an integration scheme which converges for all convex functions is found.

Mathematical Subject Classification
Primary: 46.25
Secondary: 26.00
Milestones
Received: 1 August 1967
Published: 1 December 1968
Authors
Dan Amir
Zvi Ziegler